When you initially switch from cigarettes to using a vape pen there is going to be a period of adjustment. The numbers of people who have switched are about 4 million so it has become a popular alternative to cigarette smoking. That being said vaping is not completely without side effects, there are a few of them but you can manage them and in most cases it is how you are using your vape that you will need to adjust. One of the most common side effects is the “vape headache”. Getting rid of the vape headache is fairly easy, let’s look at how.
Too Much Nicotine
As was said, vaping is not without side effects and the most common being a headache. However, this is usually remedied pretty easily and your vape is still far less dangerous than smoking cigarettes. More often than not the cause of the headache is that you are getting too much nicotine. As you start out vaping start with a lower level of nicotine and then work your way up, most try and do it the other way around. Almost everyone who gets the vape headache gets rid of it when they adjust the nicotine levels. Though it is extremely rare nicotine poisoning can happen, you need to understand that it is a possibility albeit a very remote one.
Change Your e-Liquid
Another possible source for your headache is the propylene glycol that is used in many e-liquids. Propylene glycol is a synthetic compound and it can dehydrate you, dehydration is a common cause of headaches. There are two solutions to this, the first of course being to drink more water. If that doesn’t help then you can try using e-liquids that are made from vegetable glycerin instead, that may help to get rid of the headaches altogether.
If all of that doesn’t work and you have adjusted the nicotine levels and switched to an e-liquid that is made with vegetable glycerin and the headaches are still happening it may actually be how you’re using the vape. The amount you’re using the vape in a session. This happens to people who only get short breaks at work and go outside and grab as many puffs as you can. You can end up getting too much nicotine and giving yourself a headache. Ease up on how much you use your vape at once and that should help.
For many smokers switching to a vape can be life changing, but there are side effects. Be wary of them and use your vape cautiously until you are comfortable with it.